Search Results

There are 8288 results for: content related to: Modeling health survey data with excessive zero and K responses

  1. Discrete-time H −  ∕ H ∞  sensor fault detection observer design for nonlinear systems with parameter uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 3, February 2015, Pages: 339–361, S. Aouaouda, M. Chadli, P. Shi and H.R. Karimi

    Version of Record online : 24 OCT 2013, DOI: 10.1002/rnc.3089

  2. Multi-model unfalsified switching control of uncertain multivariable systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 8, August 2012, Pages: 705–722, S. Baldi, G. Battistelli, D. Mari, E. Mosca and P. Tesi

    Version of Record online : 19 JUN 2012, DOI: 10.1002/acs.2310

  3. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  4. Direct computation of critical equilibrium states for spatial beams and frames

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 2, 13 January 2012, Pages: 135–153, Jari Mäkinen, Reijo Kouhia, Alexis Fedoroff and Heikki Marjamäki

    Version of Record online : 20 JUL 2011, DOI: 10.1002/nme.3233

  5. Robust exponential stability and H ∞  control for switched neutral-type neural networks

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 3-5, March-May 2014, Pages: 429–443, K. Mathiyalagan, R. Sakthivel and S. Marshal Anthoni

    Version of Record online : 28 AUG 2012, DOI: 10.1002/acs.2332

  6. On enrichment functions in the extended finite element method

    International Journal for Numerical Methods in Engineering

    Volume 91, Issue 2, 13 July 2012, Pages: 186–217, Qi-Zhi Zhu

    Version of Record online : 19 APR 2012, DOI: 10.1002/nme.4272

  7. A class of impulsive nonautonomous differential equations and Ulam–Hyers–Rassias stability

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 5, 30 March 2015, Pages: 868–880, JinRong Wang and Zeng Lin

    Version of Record online : 25 MAR 2014, DOI: 10.1002/mma.3113

  8. Modeling of thin isotropic elastic plates with small piezoelectric inclusions and distributed electric circuits

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 1, 15 January 2015, Pages: 66–86, Éric Canon and Michel Lenczner

    Version of Record online : 27 DEC 2013, DOI: 10.1002/mma.3050

  9. A noise-constrained algorithm for estimation over distributed networks

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 10, October 2013, Pages: 827–845, Muhammad O. Bin Saeed, Azzedine Zerguine and Salam A. Zummo

    Version of Record online : 28 OCT 2012, DOI: 10.1002/acs.2358

  10. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  11. Fault detection for discrete-time switched singular time-delay systems: an average dwell time approach

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 582–609, Jinxing Lin, Shumin Fei, Zhifeng Gao and Jie Ding

    Version of Record online : 22 AUG 2012, DOI: 10.1002/acs.2329

  12. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  13. Stability estimates for the inverse boundary value problem by partial Cauchy data

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 8, 30 May 2015, Pages: 1568–1581, Ru-Yu Lai

    Version of Record online : 13 MAY 2014, DOI: 10.1002/mma.3168

  14. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  15. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  16. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  17. The RKHSM for solving neutral functional–differential equations with proportional delays

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 6, April 2013, Pages: 642–649, Xueqin Lv and Yue Gao

    Version of Record online : 21 JUN 2012, DOI: 10.1002/mma.2612

  18. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  19. A HYBRID BOOTSTRAP APPROACH TO UNIT ROOT TESTS

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 299–321, Guodong Li, Chenlei Leng and Chih-Ling Tsai

    Version of Record online : 3 MAY 2013, DOI: 10.1111/jtsa.12019

  20. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685